Estamos realizando la búsqueda. Por favor, espere...

Spectral gaps in a double-periodic perforated Neumann waveguide

Abstract: We examine the band-gap structure of the spectrum of the Neumann problem for the Laplace operator in a strip with periodic dense transversal perforation by identical holes of a small diameter e>0. The periodicity cell itself contains a string of holes at a distance O(e) between them. Under assumptions on the symmetry of the holes, we derive and justify asymptotic formulas for the endpoints of the spectral bands in the low-frequency range of the spectrum as e-0. We demonstrate that, for e small enough, some spectral gaps are open. The position and size of the opened gaps depend on the strip width, the perforation period, and certain integral characteristics of the holes. The asymptotic behavior of the dispersion curves near the band edges is described by means of a 'fast Floquet variable' and involves boundary layers in the vicinity of the perforation string of holes. The dependence on the Floquet parameter of the model problem in the periodicity cell requires a serious modification of the standard justification scheme in homogenization of spectral problems. Some open questions and possible generalizations are listed.

 Fuente: Asymptotic Analysis, 2023, 131(3-4), 385-441

 Editorial: IOS Press

 Fecha de publicación: 02/02/2023

 Nº de páginas: 52

 Tipo de publicación: Artículo de Revista

 DOI: 10.3233/ASY-221776

 ISSN: 0921-7134,1875-8576

 Proyecto español: PGC2018-098178-B-I00

 Url de la publicación: http://dx.doi.org/10.3233/ASY-221776